# SDR DU4R2006634

- Difficulty date: September 25, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1203-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN LT CENTER SEAT TRACK FS 1203 - 1309 TOP, CENTER OF TRACK AND FLANGES.  CUT OUT SEAT TRACK FS 1257 AND 1397 IAW DC-9/MD-80 SRM 53-05D.  INSTALLED SPLICES P/N 53-0997-006, P/N ACA7413-505, FABRICATED AND INSTALLED SPLICE 47" BY 3.50" FROM P/N 539201579 IAW DC-9/MD-80 SRM 51-20-3, 53-05D, 51-30-01.  TREATED AREAS NOT OUT LIMITS IAW DC-9/MD-80 SRM 51-10-3.
